# SDR DALA2023073106154

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 90,865 hours, 41,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 678, R/H INBOARD FLAP, OUTBOARD FLAP TRACK, FORWARD FUSE PIN CHROME SURFACE IS CHIPPED AND OUTBOARD BUSHING EVIDENCE OF CORROSION. CORRECTIVE ACTION: REPLACED FUSE PIN AND BUSHING RIGHT WING INBOARD FLAP OUTBOARD TRACK PER B757 AMM 27-51-03. (LP 2887928)
